Alert archive / Maryland / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 151, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Jun 21, 2021, 5:44 PM EDT for 7 counties in Maryland. It was in force for 46 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2021, 5:44 PM EDT (21:44 UTC)
- Expired
- Jun 21, 2021, 6:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anne Arundel County, MD, Baltimore County, MD, Carroll County, MD, City of Baltimore, MD, Howard County, MD, Montgomery County, MD, Prince George's County, MD
The radar
The Sterling radar (KLWX), 65 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 5:53 PM EDT | TSTM WND DMG | 2 Wsw Gamber, MD | TREE DOWN AT 4400 CHERRY TREE LANE IN ELDERSBURG. |
| Jun 21, 6:01 PM EDT | TSTM WND DMG | 3 Nw Historic Ellicott, MD | TREE DOWN ON I-70 EAST EXIT 87A NEAR US-29 (COLUMBIA PIKE) |
| Jun 21, 6:04 PM EDT | TSTM WND DMG | 2 Sse Finksburg, MD | TREES DOWN AT IVY MILL AND COCKEYS MILL ROAD. |
| Jun 21, 6:07 PM EDT | TSTM WND DMG | 1 Ese Randallstown, MD | TREES DOWN ON CHURCH LANE. |
| Jun 21, 6:09 PM EDT | TSTM WND DMG | 2 Ene Owings Mills, MD | TREES DOWN AT GARRISON FOREST AND ST. THOMAS LANE. |
| Jun 21, 6:09 PM EDT | TSTM WND DMG | 2 Ese Reisterstown, MD | TREES DOWN AT GWYNNBROOK AVE AND OWINGS MILLS BLVD. |
| Jun 21, 6:10 PM EDT | TSTM WND DMG | Woodlawn, MD | TREE DOWN ON I-70 EAST NEAR EXIT 91A. |
| Jun 21, 6:14 PM EDT | TSTM WND DMG | 1 Ese Pikesville, MD | TREES DOWN AT SUGARCONE AND GREENSPRING AVE. |
| Jun 21, 6:17 PM EDT | TSTM WND DMG | 1 Se Pikesville, MD | TREE REPORTED DOWN ON GREENSPRING AVE NEAR GREEN SUMMIT ROAD. |
| Jun 21, 6:17 PM EDT | TSTM WND DMG | 1 W Towson, MD | TREE BLEW DOWN ON BELLONA AVE NEAR DUNLORA ROAD. |
| Jun 21, 6:27 PM EDT | TSTM WND DMG | 2 Ese Laurel, MD | TREE REPORTED DOWN ON BROCK BRIDGE ROAD NEAR RIVER BRIDGE WAY. |
| Jun 21, 6:28 PM EDT | TSTM WND DMG | 1 Ne Catonsville, MD | THREE TREES AND WIRES DOWN IN THE CATONSVILLE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 2:20 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 329 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
250
WUUS51 KLWX 212144
SVRLWX
MDC003-005-013-027-031-033-510-212230-
/O.NEW.KLWX.SV.W.0151.210621T2144Z-210621T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
544 PM EDT Mon Jun 21 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
Southeastern Carroll County in north central Maryland...
Northwestern Baltimore City in northern Maryland...
Northwestern Anne Arundel County in central Maryland...
Howard County in central Maryland...
Northeastern Montgomery County in central Maryland...
Southwestern Baltimore County in northern Maryland...
North central Prince Georges County in central Maryland...
* Until 630 PM EDT.
* At 543 PM EDT, severe thunderstorms were located along a line
extending from near Mount Airy to Rockville, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Baltimore, Columbia, Rockville, Gaithersburg, Severn, Olney,
Pikesville, Crofton, Cockeysville, Beltsville, Elkridge,
Baltimore-Washington Airport, Historic Ellicott City, Glen Burnie,
Ellicott City, Towson, Aspen Hill, North Bethesda, Catonsville and
Woodlawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3949 7661 3903 7665 3907 7719 3944 7713
3946 7712
TIME...MOT...LOC 2143Z 256DEG 30KT 3935 7712 3909 7715
HAIL...<.75IN
WIND...60MPH
$$
ADS1 follow-up statement
841
WWUS51 KLWX 212203
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
603 PM EDT Mon Jun 21 2021
MDC003-005-013-027-031-033-510-212230-
/O.CON.KLWX.SV.W.0151.000000T0000Z-210621T2230Z/
Carroll MD-Baltimore City MD-Anne Arundel MD-Howard MD-Montgomery MD-
Baltimore MD-Prince Georges MD-
603 PM EDT Mon Jun 21 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN CARROLL...NORTHWESTERN ANNE ARUNDEL...HOWARD...EAST
CENTRAL MONTGOMERY...SOUTHWESTERN BALTIMORE AND NORTH CENTRAL PRINCE
GEORGES COUNTIES AND NORTHWESTERN BALTIMORE CITY...
At 603 PM EDT, severe thunderstorms were located along a line
extending from Oakland to Ellicott City to near Fairland, moving east
at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Baltimore, Columbia, Severn, Pikesville, Cockeysville, Elkridge,
Baltimore-Washington Airport, Historic Ellicott City, Glen Burnie,
Ellicott City, Towson, Catonsville, Woodlawn, Odenton, Randallstown,
Owings Mills, Eldersburg, Milford Mill, Reisterstown and Lochearn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3949 7661 3904 7665 3910 7701 3926 7701
3947 7702
TIME...MOT...LOC 2203Z 256DEG 37KT 3943 7689 3928 7682 3912 7693
HAIL...<.75IN
WIND...60MPH
$$
ADSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:47 PM EDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jun 21, 2:47 PM EDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
247 PM EDT Mon Jun 21 2021
.SYNOPSIS...
A strong cold front will continue to approach the region through
this evening before finally exiting the area on Tuesday. High
pressure returns Wednesday with cooler and drier weather
expected. The high will then shift offshore by late week
resulting in returning heat and humidity with increased chances
for showers and thunderstorms.
&&
.NEAR TERM /THROUGH TONIGHT/...
Hot and humid conditions continue this afternoon as a strong
cold front continues to work its way eastward. Latest satellite
and radar imagery shows storms continuing to roll through West
Virginia and entering our westernmost areas.
Showers and storms are expected to propagate eastward before
reaching the metro areas by late this afternoon/early evening.
Given the already unstable atmosphere, this morning's sunshine
has aided in that destabilization process. CAPE values west of
the Blue Ridge currently sit around 1500 J/Kg, while closer to
the metros range between to 2500-3000 J/Kg. Given 0-6Km shear
around 30kts, falling heights, the abundant amount of CAPE, and
the observed activity upstream, expect this line of
thunderstorms to easily continue, especially given DCAPE values
over 1000 J/kg where new updrafts are expected along cold pool
boundaries. As a result, expect some of these storms to be
severe in nature where damaging wind gusts are expected to
remain the main threat. However, large hail isn't fully out of
the question. As a result, a Severe Thunderstorm Watch has been
issued for most of the CWA with the exception of our
southernmost counties.
Convection should wane late this evening and overnight for most
areas, but showers are still likely overnight especially near
the Allegheny Highlands as the front stalls nearby briefly.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
As the upper-level trough continues to shift eastward, will
allow the front to continue to cross the area during the
daylight hours Tuesday. Expect periods of showers, some which
may be heavy at times especially in embedded thunderstorms.
Showers will begin tapering off during the afternoon hours from
NW to SE thanks to drier air associated with subsidence behind
the trough axis working its way into the area.
High pressure will build overhead for Tuesday night, bringing
dry and noticeably cooler and less humid conditions. High
pressure will bring plenty of sunshine and low humidity for
Wednesday, and Wednesday night will turn out dry and cool.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
High pressure will dominate Thursday with dry air and mostly sunny
skies. Highs should warm a bit compared to Thursday, with temps
nudging up towards the lower 80s.
This won't last, as a weak low pressure looks likely to start
pushing northward up the coast Friday. Increased clouds along with a
chance of showers or some drizzle will exist, and temperatures are
likely to slide back downward a bit, though 80s remain likely. The
influence of this system appears most likely in eastern
portions of the forecast area, near the bay and Potomac, with
much less influence, if any, likely in the Allegheny Front.
By Saturday, this system is nudging northeast off the coast, with
lowering influence, but another front will start moving towards us.
Southwest flow ahead of the front should allow warming to resume if
it gets interrupted, but the shower/t-storm risk will increase.
However, it must be noted that guidance has significant differences
regarding the speed of this system, and its quite possible it holds
to the west for several days before reaching us. This would lead to
a few days of more typical summer weather, with terrain forced
storms in a warm, humid air mass. Highs in the 80s to lower 90s
expected.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Scattered showers and thunderstorms will continue to develop
from west to east this afternoon through early this evening as
a cold front approaches from the west. Some storms may produce
damaging wind gusts and perhaps even large hail. The best chance
for a stronger storm will be late this afternoon and evening
(around 20z-02z) which is expected to cause CIG/VSBY
restrictions briefly.
Convection should wane overnight, but showers, some of which may
be heavy at times, are expected to continue through Tuesday
afternoon. As a result, restrictions are likely. An isolated
t-storm cannot be ruled out either, but the stronger storms
should remain across our south, mainly away from the terminals
with the exception of CHO. High pressure will bring VFR
conditions Tuesday night through Wednesday night.
VFR conditions Thursday under high pressure. However, by Friday
a weak low pressure moving up the coast Friday could produce
just enough easterly flow to bring a few showers, some drizzle,
or some low clouds, with sub-VFR cigs possible. The influence
from this system is most likely at BWI/MTN, with lowest risk at
MRB. By Saturday, this system departs, but scattered showers and
thunderstorms will be possible.
&&
.MARINE...
A southerly flow continues today. An SCA is in effect or most of
the Bay and lower Tidal Potomac River this afternoon and
evening as a result of an increased gradient. Scattered storms
are expected late this afternoon and evening. Some storms may
produce gusty winds and hail.
A cold front will pass through late tonight into Tuesday.
Northwest winds behind the cold front may gust around SCA
criteria Tuesday into Tuesday night. High pressure will build
over the waters Wednesday and Wednesday night.
High pressure Thursday should result in light winds. Weak low
pressure moving up the coast Friday could nudge winds closer to SCA
levels, but probability remains low. These winds likely wane
Saturday, but scattered thunderstorms are possible by afternoon.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
ANZ530>533-539>541.
Small Craft Advisory until midnight EDT tonight for ANZ534-537-
543.
&&
SYNOPSIS...MSS
NEAR TERM...MSS
SHORT TERM...MSS
LONG TERM...RCM
AVIATION...MSS/RCM
MARINE...MSS/RCMHazardous weather outlook, Jun 21, 2:44 PM EDT, 3 hours before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 244 PM EDT Mon Jun 21 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-221845- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 244 PM EDT Mon Jun 21 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 10PM this evening with the exception of Spotsylvania and St Mary's counties and the adjacent waters. Isolated instances of flooding are possible as well. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated instances of flooding are possible Tuesday across the outlook area. A severe storm is possible across southern Maryland Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-221845- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 244 PM EDT Mon Jun 21 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 10PM this evening with the exception of counties around the Charlottesville area. Isolated instances of flooding are possible as well. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated instances of flooding are possible Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. MDZ001-501-502-VAZ503-504-WVZ501>506-221845- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 244 PM EDT Mon Jun 21 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...This Afternoon and Tonight A Severe Thunderstorm Watch is in effect until 10PM this evening. Isolated instances of flooding are possible as well. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Local storm report, Jun 21, 5:01 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
501 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG 3 S WICKLIFFE 39.13N 77.89W
06/21/2021 CLARKE VA TRAINED SPOTTER
TREE DOWN ON ROUTE 7 NEAR CASTLEMEN ROAD.
&&
EVENT NUMBER LWX2104424
CPBLocal storm report, Jun 21, 5:08 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
508 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG CHARLES TOWN 39.29N 77.86W
06/21/2021 JEFFERSON WV 911 CALL CENTER
SEVERAL TREES DOWN IN AND AROUND CHARLES TOWN.
&&
EVENT NUMBER LWX2104425
CPBLocal storm report, Jun 21, 5:09 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
509 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG HARPERS FERRY 39.32N 77.74W
06/21/2021 JEFFERSON WV 911 CALL CENTER
A COUPLE OF TREES DOWN IN HARPERS FERRY.
&&
EVENT NUMBER LWX2104426
CPBLocal storm report, Jun 21, 5:11 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
511 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG SHEPHERDSTOWN 39.43N 77.80W
06/21/2021 JEFFERSON WV 911 CALL CENTER
THREE TREES DOWN IN SHEPERDSTOWN.
&&
EVENT NUMBER LWX2104427
CPBLocal storm report, Jun 21, 5:28 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
528 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND DMG 2 W LEESBURG 39.11N 77.59W
06/21/2021 LOUDOUN VA DEPT OF HIGHWAYS
TREE DOWN ON ROUTE 699 NEAR DRY MILL ROAD.
&&
EVENT NUMBER LWX2104428
CPBLocal storm report, Jun 21, 5:39 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
539 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND DMG 1 E MIDDLEBURG 38.97N 77.72W
06/21/2021 LOUDOUN VA DEPT OF HIGHWAYS
TREE DOWN ON US-50E AT MELMORE PLACE.
&&
EVENT NUMBER LWX2104429
CPBThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:11 PM EDT | Severe Thunderstorm Warning | LWX | Allegany | 26 min |
| Jun 21, 2:15 PM EDT | Severe Thunderstorm Warning | LWX | Garrett | 45 min |
| Jun 21, 3:33 PM EDT | Severe Thunderstorm Warning | LWX | Allegany, Washington | 42 min |
| Jun 21, 3:59 PM EDT | Severe Thunderstorm Warning | LWX | Washington | 46 min |
| Jun 21, 4:09 PM EDT | Severe Thunderstorm Warning | LWX | Washington | 51 min |
| Jun 21, 4:25 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Washington | 50 min |
| Jun 21, 4:26 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery | 49 min |
| Jun 21, 4:47 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 28 min |
| Jun 21, 5:02 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Howard, Montgomery | 43 min |
| Jun 21, 5:10 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick | 50 min |
| Jun 21, 6:14 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Cecil, Harford | 46 min |
| Jun 21, 6:28 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Harford, Howard, City of Baltimore | 47 min |
| Jun 21, 6:30 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Prince George's | 45 min |
| Jun 21, 6:46 PM EDT | Severe Thunderstorm Warning | LWX | Allegany, Garrett | 29 min |
| Jun 21, 6:51 PM EDT | Severe Thunderstorm Warning | LWX | Cecil, Harford | 39 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.